# SDR UIEA2025071300945

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Strap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E FIXED SPLICE STRAP-LOWER CRACK AT INBD ILES 693.5 AREA.  SPLICE STRAP-LOWER CRACK AREA REPAIRED AS PER RI-57-41-17749 REV A. NO FURTHER DEFECTS NOTED.
